×

zbMATH — the first resource for mathematics

Étude de l’analyticité et de la régularité Gevrey pour une classe d’opérateurs elliptiques dégénérés. (Study on the analyticity and regularity in the sense of Gevrey for a class of degenerate elliptic operators). (French) Zbl 0231.35032

MSC:
35J70 Degenerate elliptic equations
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M. S. BAOUENDI , Sur une classe d’opérateurs elliptiques dégénérés (Bull. Soc. Math. Fr., t. 95, 1967 , p. 45-87). Numdam | MR 37 #4398 | Zbl 0179.19501 · Zbl 0179.19501
[2] M. S. BAOUENDI et C. GOULAOUIC , Régularité et théorie spectrale pour une classe d’opérateurs elliptiques dégénérés (Arch. Rat. Mec. Anal., vol. 34, n^\circ 5, 1969 , p. 361-379). MR 40 #3085 | Zbl 0185.34901 · Zbl 0185.34901
[3] M. S. BAOUENDI et C. GOULAOUIC , C. R. Acad. Sc., t. 266, série A, 1968 , p. 336-338. MR 37 #5549 | Zbl 0162.19702 · Zbl 0162.19702
[4] M. S. BAOUENDI et C. GOULAOUIC , C. R. Acad. Sc., t. 270, série A, 1970 , p. 1158-1161. MR 42 #658 | Zbl 0207.41201 · Zbl 0207.41201
[5] M. S. BAOUENDI et C. GOULAOUIC , C. R. Acad. Sc., t. 270, série A, 1970 , p. 1424-1426, et article à paraître : Régularité analytique et itérés d’opérateurs elliptiques dégénérés ; applications. MR 42 #659 | Zbl 0207.41202 · Zbl 0207.41202
[6] DERRIDJ et ZUILY , Article à paraître.
[7] L. HÖRMANDER , Linear partial differential operators , Springer, 1963 . · Zbl 0108.09301
[8] L. HÖRMANDER , Hypoelliptic second order differential equations (Acta Mathematica, 1967 ). Zbl 0156.10701 · Zbl 0156.10701
[9] J. L. LIONS et E. MAGÈNES , Problèmes aux limites non homogènes , t. 1 et 3 (Dunod, Paris, 1968 - 1970 . Zbl 0165.10801 · Zbl 0165.10801
[10] MORREY and NIRENBERG , On the analyticity of the solutions of linear elliptic systems of portial differential equations . C. P. A. M., vol. 10, 1957 , p. 271-290. MR 19,654b | Zbl 0082.09402 · Zbl 0082.09402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.